Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

An inequality for the first eigenvalue of an ordinary boundary value problem


Authors: Philip Hartman and Aurel Wintner
Journal: Quart. Appl. Math. 13 (1955), 324-326
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/74637
MathSciNet review: 74637
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Lichtenstein, Article II C 12 in the Enc. der Math. Wiss., vol. $ II{.3_2}$ , p. 1298 (1924)
  • [2] É. Picard, Leçons sur quelques problèmes aux limites de la théorie des équations différentielles, Paris, 1930, p. 8

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/qam/74637
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society